MathSciNet Relay Station
MathSciNet bibliographic data
MR701505 (84h:13031) 13H10 (13D03 14B05)
Fedder, Richard $F$-purity and rational singularity. Trans. Amer. Math. Soc. 278 (1983), no. 2, 461–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement